RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 408–418 (Mi tmf5763)  

Structure functions of deep inelastic scattering and $e^+e^-$ annihilation at small x in QCD

G. M. Zinovjev, O. P. Pavlenko, A. M. Snigirev, V. P. Shelest


Abstract: A study is made of the behavior of the structure functions of deep inelastic scattering and $e^+e^-$-annihilation at small x in different asymptotic regimes. It is shown that when allowance is made for only the leading logarithms the Gribov–Lipatov relation between these functions holds in the Bjorkea regime $(Q^2\rightarrow\infty, x\rightarrow 0)$ and is violated in the Regge regime $(Q^2=\mathrm{const}, x\rightarrow 0)$. When the nonleading contributions are taken into account it also ceases to hold in the Bjorken regime.

Full text: PDF file (1274 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1226–1232

Bibliographic databases:

Received: 31.07.1984

Citation: G. M. Zinovjev, O. P. Pavlenko, A. M. Snigirev, V. P. Shelest, “Structure functions of deep inelastic scattering and $e^+e^-$ annihilation at small x in QCD”, TMF, 61:3 (1984), 408–418; Theoret. and Math. Phys., 61:3 (1984), 1226–1232

Citation in format AMSBIB
\Bibitem{ZinPavSni84}
\by G.~M.~Zinovjev, O.~P.~Pavlenko, A.~M.~Snigirev, V.~P.~Shelest
\paper Structure functions of deep inelastic scattering and $e^+e^-$ annihilation at small x in QCD
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 408--418
\mathnet{http://mi.mathnet.ru/tmf5763}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1226--1232
\crossref{https://doi.org/10.1007/BF01035008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5763
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:65
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019